Couldn't find what you looking for?

TRY OUR SEARCH!

I am allergic to antihistamines. I have discovered that recently. I have used antihistamines previously for my pollen allergy. But the symptoms were only worse when I use antihistamines. So I was changing medications but the allergy continues to appear. But when I tried to use antihistamines for high fever and got an allergic reaction I realize that problem is in medications. Then I have discovered that I am allergic to them. Is there something else I could do for my itchy, runny nose and breathing problems?

Loading...

You are allergic on meds used to treat allergies? You are a rare one. I am kidding. I can imagine how bad it can be. There are several solutions for you. For the nose you can use some nasal preparations that contain sodium cromaglicate. Then you can use steroids for your breathing problems. In small amounts, of course. Normally you should take as much vitamins C and liquids as you can.
Reply

Loading...

You are not alone. I am deathly allergic to Claritin and doctors didnt pick up on it until I had a severe reaction and ended up in the ER struggling to breathe and covered in hives from head to toe. Benadryl makes my heart race a few hours after I take it too. My doctor uses steroids instead.
Reply

Loading...